# SDR DALA2025052203932

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 CORROSION OUT OF LIMITS PASSENGER CABIN SEAT TRACK (X=- 44; Y= 200 - 256). CROWN WITH ORIGINAL THICKNESS IS 0.115IN. REMAINING THICKNESS IS 0.070IN. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B-717-200 SRM 53-20-52 (0969326)
